# SDR UHLA002647

- Difficulty date: October 22, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7987133007
- Part serial: 88125209
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING THROUGH 8000 FT NR 1 ENG EXPERIENCED TORQUE FLUCTUATIONS ACCOMPANIED BY FUEL FLOW AND ITT. A/C RETURNED TO BUF WITHOUT INC. MAINTENANCE REPLACED NR 1 EEC. A/C RETURNED TO SERVICE
